# SDR CALA2024121201481

- Difficulty date: December 9, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 70,873 hours, 21,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT SEAT 15 C IS DISLODGED PER FLIGHT ATTENDANT. REPLACED EMERGENCY PATH LIGHT AT SEAT 15C REF AMM 33-51-11. OPS CHECK GOOD AT THIS TIME.
